Ask an expert
Question

05 Mar 2004

Pill making me lose sex drive
I have completey lost my very high sex drive since going onto the pill. I opted for the lower dose variety since the higher dose types made me very moody when I was on them a few years ago. After a long break and a new marriage I have now tried both Minesse and Yasmin, and both have virtually taken away my sex drive. The only times I really feel like having sex is while on the placebo pills (before, during and after my period).

What alternative contraception can I use which does not involve hormones or condoms?
Answer 369 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try and IUCD.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19977 votes
Vote